# SDR ASAA2018121127439

- Difficulty date: December 11, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,812 hours, 5,899 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ENGINE NR 1 LONG TIME FAULT MSG 76-31361 THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL. ACCOMPLISHED FIM 76-11 TASK 801 START LEVERS DISAGREE. THE MAINTENANCE MESSAGE DID NOT SHOW ON FMC CDU. PERFORMED TEST 13 - ENGINE RUN - EEC BITE CHECK REF AMM TASK 71-00-00-700-808-F00. NO FAULTS LOGGED AND NO OCCURENCES IN FLIGHT FAULT REVIEW. EVALUATION SHOWED FAULT WAS INTERMITTENT AND SYSTEM IS OK FOR SERVICE. CLEARED PLT.
